# SDR CA140417009

- Difficulty date: April 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,069 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Failed
- Location: Filter Bowl
- Part time: 796 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON PLACING FUEL FILTER IN FUEL BOWL O-RING BROKE CAUSING PIECE OF O-RING TO CONTAMINATE HIGH PRESSURE PUMP AND HMU ASSY.  THE TOP OF THE SHORT STANDPIPE IN THE FILTER BOWL IS VERY SHARP NOT CHAMFERED, MAKING THE ASSY HARD WHEN YOU PUSH THE FILTER WITH THE TOP HOUSING ONTO THE FILTER BOWL, YOU HAVE TO USE ASSY FLUID AND EVEN WITH ASSY FLUID YOU HAVE TO BE REAL CAREFUL AND WHEN YOU SCRAPE THE O-RING.  THE FILTER WILL CAUSE FUEL TO LEAK ON THE OVERBOARD DRAIN WITH THE BOOST PUMP RUNNING. THEY HAVE COME OUT WITH A THICKER O-RING BUT THE CHANCE OF SCRAPING AND CONTAMINATION IS STILL HIGH.
